CSpace

Browse/Search Results:  1-9 of 9 Help

Selected(0)Clear Items/Page:    Sort:
The global attractor of the damped, forced generalized Korteweg de Vries-Benjamin-Ono equation in L-2 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2006, 卷号: 16, 期号: 1, 页码: 121-136
Authors:  Guo, BL;  Huo, ZH
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
global attractor  the Fourier restriction norm  damping system  asymptotic smoothing  
Bifurcation and chaos in discrete FitzHugh-Nagumo system 期刊论文
CHAOS SOLITONS & FRACTALS, 2004, 卷号: 21, 期号: 3, 页码: 701-720
Authors:  Jing, ZJ;  Chang, Y;  Guo, BL
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Homoclinic orbits for the coupled Schrodinger-boussinesq equation and coupled Higgs equation 期刊论文
JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN, 2003, 卷号: 72, 期号: 1, 页码: 189-190
Authors:  Hu, XB;  Guo, BL;  Tam, HW
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
homoclinic orbits  coupled Schrodinger-Boussinesq equation  coupled Higgs equation  Hirota's method  
Truncation analysis for the derivative Schrodinger equation 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2002, 卷号: 18, 期号: 1, 页码: 137-146
Authors:  Xu, PC;  Chang, QS;  Guo, BL
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
derivative nonlinear Schrodinger equation  geometric singular perturbation theory  Melnikov's technique  
Slow time-periodic solutions of cubic-quintic Ginzburg-Landau equation - Heteroclinic orbits 期刊论文
PROGRESS IN NATURAL SCIENCE, 1998, 卷号: 8, 期号: 5, 页码: 539-547
Authors:  Guo, BL;  Jing, ZJ;  Lu, BN
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Ginzburg-Landau equation  heteroclinic orbits  slow time periodic solution  numerical analysis  
Slow time-periodic solutions of cubic-quintic Ginzburg-Landau equation - (I) - Equilibria problem 期刊论文
PROGRESS IN NATURAL SCIENCE, 1998, 卷号: 8, 期号: 4, 页码: 403-415
Authors:  Guo, BL;  Jing, ZJ;  Lu, BN
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Ginzburg-Landau equation  slow time periodic solution  equilibria  
Generalized Landau-Lifshitz systems and harmonic maps 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 1996, 卷号: 39, 期号: 12, 页码: 1242-1257
Authors:  Guo, BL;  Wang, YD
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
generalized Landau-Lifshitz systems  Riemannian manifold -> S-n-1  harmonic maps  
一般耦合Maxwell-Schrodinger方程的Cauchy问题(1) 期刊论文
数学学报, 1996, 卷号: 039, 期号: 004, 页码: 495
Authors:  郭柏灵;  苗长兴
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
广义landaulifshitz方程和调和映射 期刊论文
中国科学a辑数学, 1996, 卷号: 26, 期号: 9, 页码: 799
Authors:  王友德;  郭柏灵
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10